# SDR VNAA20250610051

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK AT RBL9, FS 830 TO FS 987 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.  REMOVED AND REPLACED RH FLOOR SEAT TRACK AT RBL9, FS 830 TO FS 987 WITH NEW SERVICEABLE TRACK PN 20276-288-0-0A IAW CRJ700 AMM 53-00-49-400-801 (CONFIG A03).
